Zyban

Mar. 3rd, 2009 03:11 pm
digeediva: (Default)
Day 22. No Cigarettes.

My Doctor is finally reducing the dose of Zyban I'm taking. That is a very good thing cause I'm starting to show signs of some of the harder side effects of the stuff. It happens to 5-7% of the folks who that the stuff. Nervousness, anxiety, tension, jitteriness that won't go away. I've been taking Xanax to counter all if that, but even taking Xanax has it's own set of problems. So better to cut the dose down before any major problems happen. Hopefully, in a day or 3 things will level off.

She thinks one more month of the Zyban, then I can call it quits with it too. I'm just glad I'm not smoking any more.
digeediva: (Default)
Day Eight Smoke Free...

Back still hurts.

Profile

digeediva: (Default)
digeediva

May 2013

S M T W T F S
   1234
567891011
12 131415161718
19202122232425
262728293031 

Syndicate

RSS Atom

Most Popular Tags

Page Summary

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 26th, 2017 11:01 am
Powered by Dreamwidth Studios